# SDR AALA981875

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE FORWARD FACE CORRODED STATION 1130 LEFT SIDE OF STRINGER 29L.  REMOVED AND REPLACED SHEAR TIE PER SRM 51-10-1.  (M)
